# SDR DALA1134680682

- Difficulty date: November 17, 2006
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1681 S-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UNDER AFT LAV SERVICE PANEL BS 1681 AND S-26R TO S-29R REPAIRED PER SRM.
